An approximate solution for the static beam problem and nonlinear integro-differential equations

H. Temimi, A. R. Ansari, A. M. Siddiqui

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We consider a Kirchhoff type nonlinear static beam and an integro-differential convolution type problem, and investigate the effectiveness of the Optimal Homotopy Asymptotic Method (OHAM), in solving nonlinear integro-differential equations. We compare our solutions via the OHAM, with bench mark solutions obtained via a finite element method, to show the accuracy and effectiveness of the OHAM in each of these problems. We show that our solutions are accurate and the OHAM is a stable accurate method for the problems considered.

Original languageEnglish (US)
Pages (from-to)3132-3139
Number of pages8
JournalComputers and Mathematics with Applications
Volume62
Issue number8
DOIs
Publication statusPublished - Oct 1 2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this